Author Topic: Does the hair loss ever stop?  (Read 220 times)

DeadGirl75

  • Jr. Member
  • **
  • Posts: 58
    • Dark Moon Series
Does the hair loss ever stop?
« on: October 08, 2017, 09:11:14 PM »
Since I started Plaquenil I've started getting some hair loss. It's been nearly a year and I'm still on steroids and Plaquenil. It's getting to the point where I have to use "root spray" for hair color to hide how bad it's getting. I can't afford a lot, but I am taking Biotin and prenatal vitamins. It seemed to slow down and then I had a month or two where I couldn't get biotin and it's falling out in clumps. I've got more Biotin, I'm just frustrated.
~Shelly

Don't look to the past, there's nothing new there for you.

Scottietottie

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 9098
Re: Does the hair loss ever stop?
« Reply #1 on: October 10, 2017, 07:10:54 AM »
Hi  :)

My hairdresser told me to take a zinc supplement. It has really helped. My hairloss was from an underactive thyroid rather than Plaquenil or SjS.

Take care - Scottie  :)
http://sjogrensworld.org/   (our home page)
http://www.sjogrensworld.org/chats.htm   (find our chat times here!)
https://kiwiirc.com/client/irc.dal.net  (way to chat + nickname and #Sjogrensworld)


Never do tomorrow what you can put off till the day after tomorrow!

Nomad

  • Sr. Member
  • ****
  • Posts: 343
Re: Does the hair loss ever stop?
« Reply #2 on: October 25, 2017, 04:39:18 AM »
I've had on and off hair loss.
A few things...I heard shampooing with those special hair loss products can help.
Paul Mitchell freeze and shine spray with a big brush and blow dryer will make your hair look fuller.
I love my vitamins and I believe they help a lot.
I also experiment with subtle differences in haircuts to make it look fuller.
Finally, I would try to figure out which medicine is the biggest culprit and see if you can reduce the dosage.
SLE, Sj.  Syndrome, IC, Atypical Trigeminal Neuralgia, ITP (low platelets)... Various meds and lots of vitamins. Trying to eat healthy; seems to help a little.